Fexofenadine for hives

Common Questions and Answers about Fexofenadine for hives

allegra

i just want to ask if there some side effects of the medicine that i am taking, fexofenadine?? another thing is for 1 week now my hives just gone, is there a possibility it will appear again?
I have had a problem with hives all over my body for a month or more now. My hands start to itch first, then the bottom of my feet, then my scalp even the inside of my mouth itches sometimes. I'm a hairdresser and suspect it could be the chemicals and shampoos and products. Or could this be a food allergy? I take a wonderful antihistamine called xyzal. It works really well but when it wears off I'm in trouble.
I am drinkning hot lemon water to cleanse my system and I was taking reacton but i really don't want to continully take pills like that. Is stress a big factor for these hives? Is six months a long time for them to last? I have seen an allergist but I was allergic to dust mites and still shellfish so should I go back to them and get tested again? What else can I do to get rid of these annoying hives? It's driving me crazy!
I have had hives for almost three years now. Every antihistimine and stomach pill (that has a histimine blocker) has been tried. The only relief I have gotten was when I went on Cyclosporine for six moths. This is an antirejection drug. I do not want to stay on this, but have been off of it for five months now, and hives are starting to return. Sometimes they are red splotches on my skin, other times they are thick welts, both itch unreal. My eyes, lips and feet swell also.
I have been diagnosed with Heat-Induced Urticaria by my allergists and she put me on Prednisone for 10 days along with Fenofexadine and Alavert until I go for my follow up examination. These medications have suppressed the itching and i dont break out with bumps at all. The itching is not fully gone but I force my self to itch by working out and once i heat up and start working out vigourously the itching goes away but i feel real hot and i cant sweat nowhere on my body but my face.
Treated for hives with prednisone. 2 weeks taking decreasing doses. two days after finishing the hives return. Can't keep taking steriods. Why is it they are only on my head? Appreciate some feedback.
The mainstay of treatment of hives is antihistamine which may be necessary for prolonged periods (in excess of 6 weeks). Double conventional doses of these non-sedating antihistamines such as Cetirizine, Loratadine, Acrivastine and Fexofenadine may be needed to get symptom relief. Sedating antihistamines such as Chlorphenamine or Hydroxyzine are used at night to get urticaria control.
Anyhow, I wanted to share my story for those with similar running-related itching, and also share the best links I found. For anyone with exercise-related hives, it seems important for you to distinguish between Cholinergic Urticaria and Exercise-Induced Anaphylaxis (EIA). The latter is less common but can be very dangerous, and may require carrying an Epi-Pen. For those of you who get light-headed or restricted breathing along with your rash you should check this out.
the hives never go away totally for more then 24 hour period. (the hives arent itchy or bother him at all)..anyone have any suggestions what to do or what it is? the doctors explanation is its fairly common in toddlers and they wont ever really find the cause. i just dont want my toddler pumped with meds 3x daily and it not disappearing!!!!
the hives never go away totally for more then 24 hour period. (the hives arent itchy or bother him at all)..anyone have any suggestions what to do or what it is? the doctors explanation is its fairly common in toddlers and they wont ever really find the cause. i just dont want my toddler pumped with meds 3x daily and it not disappearing!!!!
I am 12 weeks pregnant and for the last couple of days have had hives (cold urticaria I think it is called). I recognise it because the rash and feeling is exactly as it was when I was started taking the contraceptive pill twelve years ago. I stopped taking the pill once I'd realised it was this that was causing the hives all over my body.
After taking those for about 2 weeks - I began to have very bad hives. And am still having hives and now the facial swelling is back. Can anyone help?
I realize that it is very difficult to pinpoint the cause of hives. I'm just wondering, for someone who hasn't had problems with hives in the past like me, if I should be worried about something serious. And I'm also sick of being constantly drowsy on benadryl! Would a detox water fast help? I dunno.... any thoughts on the matter would be greatly appreciated! Thanks!
I stopped taking the medicine after only 3 weeks and needless to say, I am still breaking out in hives and have joint pain. I have been tested for allergies and that was negative. I have had bloodwork done and it was negative. Just wondering if anyone else was experiencing same symptoms. I am going insane trying to deal with this!
Hi. I looked for allergies also re hives but turned out hives due to autoimmune disease. Have a look at Lupus and Hashimoto's disease. ...
Instead of benadryl, use second generation antihistamines ( loratadine or fexofenadine) to prevent giddiness or drowsiness . For hives and urticaria,there is no definite treatment. Avoiding the trigger is the most important factor. Have this assessed at the earliest time possible so you may be properly managed.
I was given pepcid for the acid reflux, and a steroid for the hives, and benadryl at night. Since then I've been getting the hives every morning and then they go away, and the acid reflux is just settling in (now it occurs throughout the day too) while the muscle pains have gone away completely. What's also weird is that after that first day of itching, these bumps don't itch at all. They are there, swollen, and red, and ugly, but they don't itch.
Double conventional doses of these non-sedating antihistamines such as Cetirizine, Loratadine, Acrivastine and Fexofenadine may be needed to get symptom relief. Short courses of oral cortisone or steroids are taken for short periods (one to three days) to settle more severe symptoms. You can apply mild corticosteroid cream on your swelling. You may take Vitamin C along with the prescribed treatment. Vitamin C is a general anti-allergy supplement.
I also have Asthma and Hayfever if that's anything to account for? I'm currently on 360mg of Fexofenadine Hydrochloride and 20mg on Cetirizine Hydrochloride every morning, but that's about to be doubled. I'm on a 6-month trial of these, and 3 months in, they haven't done anything to help...
So my doctor gave me some samples of Singulair to take while I'm there. He also gave me Fexofenadine, which is like Allegra, and Hydroxyzine (for itching). I have also been taking the birth control pill, Tri-Previfem. Will any of these antihistamines decrease the effectiveness of my birth control pill? Does anyone know? I know some antibiotics can interact with birth control, but I'm not sure about antihistamines. Thanks.
He has put me steriods to clear up the hives as well as 180 mg of Fexofenadine HCL one a day and 30 mg of Doxepin at night. Since being off the steriods the hives came back and he has now included 20 mg of Doxepin to be taken in the middle of the day. I have done this for 4 days now and still the hives persist. Is my thyroid antibodies really me problem? Do you recommend me trying anything else to relieve the hives?
I've had hives for the past two years. The first time I got them, I was prescribed Zyrtec to get rid of the hives. It's worked wonderfully, until about two days ago. I took the medicine, but I started getting hives on my bottom. It spread all over my body by the next day and I was really worried because the medicine did not seem to have worked at all. I took Zyrtec again this morning, and it helped a little, but I'm still getting hives.
Maybe cephalexin is responsible for hives in your case. The mainstay of treatment of hives is antihistamines which may be necessary for prolonged periods (in excess of 6 weeks).Non-sedating antihistamines such as Cetirizine, Loratadine and Fexofenadine may be needed to get symptom relief. Sedating antihistamine such as Chlorphenamine(Benadryl) is used at night to get urticaria control.
I have been breakin out in hives for over a year now. It started on the nape of my neck as tiny white bumps, it has now turned into red hives that itch and now has spread to my trunk and upper legs and arms. A biopsy was done of one of the hives and it came back unidentified. i have been taking fexofenadine and use triamcinolonne acetonide cream but nothing seems to help. I cant sleep or sit still. I scratch until i bleed and then the hives turn into little scabs all over my body.
I know he still had some dairy when he shouldn't have so maybe his system is overloaded and his symptyms have now evolved from hives to a rash. How long will a rash like this take to go away? He has had it for 4 days now. I haven't taken his to the doctor because I didn't figure thereis anything he could do. Is there? Does anyone else have a dairy allergy and have this problem?
My wife has been experiencing an outbreak of chronic hives for almost 2 years. It started after she broke some bones in her foot and in using crutches she got a pressure hive outbreak. We have tried controlling with H-1 antihistamines. They exacerbate her condition rather than control it. We recently tried hydroxychloroquine with adverse side affects. We have tried L-thyroxin treatment as well but the hives did not go into remission.
HE IS CURRENTLY TAKING BENADRYL 25MG TID. FOR PAST 2 DAYS. What else can be done for this rash? How long will it take to completely go away? Should he increase the dose of benadryl coz he still has itching?
MedHelp Health Answers